# SDR ASAA2019052129444

- Difficulty date: May 21, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 34,321 hours, 10,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY EXIT LIGHTS UNDER OVERHEAD BINS ARE INOP FROM ROW 3 TO ROW 12. GROUNDED - YES. REMOVED AND REPLACED BATTERY PACK IAW AMM 33-51-06-960-805. OPS CHECK GOOD IAW AMM 33-51-06-960-805.
